# SDR SWAA2021032958793

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,364 hours, 44,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING EXIT CEILING SIGN IS LOOSE / R&R'D CABIN OVERWING EXIT CEILING SIGN ASSEMBLY PER MM 33-51-01
